MENU

You are here

Publications

Export 244 results:
Filters: First Letter Of Last Name is D  [Clear All Filters]
A B C D E F G H I J K L M N O P Q R S T U V W X Y Z 
D
Daneri S, Savarè G. Lecture notes on gradient flows and optimal transport. In: Cambridge University Press; 2014. Available from: http://urania.sissa.it/xmlui/handle/1963/35093
Daneri S, Pratelli A. A planar bi-Lipschitz extension Theorem.; 2011. Available from: http://arxiv.org/abs/1110.6124
Daneri S, Pratelli A. Smooth approximation of bi-Lipschitz orientation-preserving homeomorphisms. Annales de l'Institut Henri Poincare (C) Non Linear Analysis [Internet]. 2014 ;31:567 - 589. Available from: http://www.sciencedirect.com/science/article/pii/S0294144913000711
Daneri S. Dimensional Reduction and Approximation of Measures and Weakly Differentiable Homeomorphisms. [Internet]. 2011 . Available from: http://hdl.handle.net/1963/5348
Daneri S, Savarè G. Eulerian calculus for the displacement convexity in the Wasserstein distance. SIAM J. Math. Anal. 40 (2008) 1104-1122 [Internet]. 2008 . Available from: http://hdl.handle.net/1963/3413
Danchin R, Fanelli F. The well-posedness issue for the density-dependent Euler equations in endpoint Besov spaces. Journal de Mathématiques Pures et Appliquées [Internet]. 2011 ;96:253 - 278. Available from: http://www.sciencedirect.com/science/article/pii/S0021782411000511
Dall'Aglio P, Dal Maso G. Some properties of the solutions of obstacle problems with measure data. Ricerche Matematiche., Supplemento dedicato a Ennio De Giorgi, vol. 48 (1999), page : 99-116 [Internet]. 1999 . Available from: http://hdl.handle.net/1963/6432
Dal Maso G. Comportamento asintotico delle soluzioni di problemi di Dirichlet. Bollettino della Unione Matematica Italiana A. Volume 7, Issue SUPPL. 11 part 2, June 1997, Pages 253-277 [Internet]. 1997 . Available from: http://hdl.handle.net/1963/6438
Dal Maso G, Demyanov A, DeSimone A. Quasistatic evolution problems for pressure-sensitive plastic materials. Milan J. Math. 75 (2007) 117-134 [Internet]. 2007 . Available from: http://hdl.handle.net/1963/1962
Dal Maso G, Zeppieri CI. Homogenization of fiber reinforced brittle material: the intermediate case. Adv. Calc. Var. 3 (2010) 345-370 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3607
Dal Maso G, Toader R. A capacity method for the study of Dirichlet problems for elliptic systems in varying domains. Rend. Sem. Mat. Univ. Padova 96 (1996), 257--277 [Internet]. 1996 . Available from: http://hdl.handle.net/1963/989
Dal Maso G, Morandotti M. A model for the quasistatic growth of cracks with fractional dimension.; 2016. Available from: http://urania.sissa.it/xmlui/handle/1963/35175
Dal Maso G, Frankowska H. Autonomous integral functionals with discontinous nonconvex integrands: Lipschitz regularity of mimimizers, DuBois-Reymond necessary conditions and Hamilton-Jacobi equations. Applied Math.Optim. 48 (2003), no.1, p.39-66 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1625
Dal Maso G, Defranceschi A. Limits of nonlinear Dirichlet problems in varying domains. (Italian). Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81, 1987, no. 2, 111-118 [Internet]. 1987 . Available from: http://hdl.handle.net/1963/486
Dal Maso G, Larsen CJ. Existence for wave equations on domains with arbitrary growing cracks. Rend. Lincei Mat. Appl. 22 (2011) 387-408 [Internet]. 2011 . Available from: http://hdl.handle.net/1963/4284
Dal Maso G, Defranceschi A. A Kellogg property for µ-capacities. Boll. Un. Mat. Ital. A (7) 2, 1988, no. 1, 127-135 [Internet]. 1988 . Available from: http://hdl.handle.net/1963/492
Dal Maso G, De Luca L. A minimization approach to the wave equation on time-dependent domains. SISSA; 2018. Available from: http://preprints.sissa.it/handle/1963/35318
Dal Maso G, Francfort GA, Toader R. Quasi-static evolution in brittle fracture: the case of bounded solutions. Quad. Mat. Dip. Mat. Seconda Univ. Napoli 14 (2004) 245-266 [Internet]. 2004 . Available from: http://hdl.handle.net/1963/2229
Dal Maso G, Zanini C. Quasistatic crack growth for a cohesive zone model with prescribed crack path.; 2007. Available from: http://hdl.handle.net/1963/1686
Dal Maso G, Ebobisse F, Ponsiglione M. A stability result for nonlinear Neumann problems under boundary variations. J.Math. Pures Appl. (9) 82 (2003) no.5 , 503 [Internet]. 2003 . Available from: http://hdl.handle.net/1963/1618
Dal Maso G, Frankowska H. Value Functions for Bolza Problems with Discontinuous Lagrangians and Hamilton-Jacobi inequalities. ESAIM Control Optim. Calc. Var., 5 (2000), n. 5, p. 369-393. [Internet]. 2000 . Available from: http://hdl.handle.net/1963/1514
Dal Maso G, Orlando G, Toader R. Lower semicontinuity of a class of integral functionals on the space of functions of bounded deformation. Advances in Calculus of Variations. 2017 ;10:183–207.
Dal Maso G, Solombrino F. Quasistatic evolution for Cam-Clay plasticity: the spatially homogeneous case. Netw. Heterog. Media 5 (2010) 97-132 [Internet]. 2010 . Available from: http://hdl.handle.net/1963/3671
Dal Maso G. Solutions of Neumann problems in domains with cracks and applications to fracture mechanics. [Internet]. 2005 . Available from: http://hdl.handle.net/1963/1684
Dal Maso G, Iurlano F. Fracture models as Gamma-limits of damage models. Communications on Pure and Applied Analysis 12 (2013) 1657-1686 [Internet]. 2013 . Available from: http://hdl.handle.net/1963/4225

Pages

Sign in